# SDR QXEA2022021500057

- Difficulty date: February 13, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 33,239 hours, 35,661 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO MASTER WARN CLIMBING THROUGH 8,000'. "FUSELAGE DOORS" ( FUSELAGE DOORS WARNING SYSTEM - FORWARD BAGGAGE DOOR, AFT PASSENGER DOOR, AND AFT SERVICE DOOR ).
